MathSciNet Relay Station
MathSciNet bibliographic data
MR846486 (87i:30070) 30D55 (30F15 31A99)
Kobayashi, Shōji; Suita, Nobuyuki Area integrals and $H\sb p$ norms of analytic functions. Complex Variables Theory Appl. 5 (1986), no. 2-4, 181–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement